# SDR AALA20100829DFW04

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 43,156 hours, 5,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR RIGHT WALL EXIT SIGN LAMP INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 2 DOOR RIGHT WALL EXIT SIGN.  OPS CHECKED NORMAL.
